MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Model Number 4095 Surigical Table
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the 4095 surgical table and found the unit to be operating according to specification.No issues with the function or operation of the table were found and the unit was returned to service.While onsite, the technician spoke with facility personnel who stated at the time of the reported event the patient was placed on the table while the tabletop was already fully extended toward the head end.The 4095 surgical table operator manual states (4), "warning tipping hazard center tabletop over column before transferring patient on or off of surgical table." a patient should not be placed on the table while it is fully extended as the tabletop should always be centered to ensure stability.As the patient's weight was not evenly distributed over the column on the table, this allowed the reported event to occur.The reported event is attributed to user error as facility personnel should have centered the tabletop over the column prior to positioning the patient.A steris account manager performed in-service training with user facility personnel on the proper use and operation of the 4095 surgical table, specifically to center the tabletop over the table column prior to transferring the patient.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that prior to the start of the procedure a patient transferred themselves to the table causing their 4095 surgical table to tip downward hitting the floor.The patient fell from the table to the floor resulting in back pain.The procedure was completed successfully.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key16993949
Report Number1043572-2023-00107
Device Sequence Number6984477
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public00724995195236
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 Surigical Table
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown